# SDR SWAA2022022564455

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LH MLG WHEEL WELL; AFT; OUTBOARD UPPER BLADE SEAL; RETAINER CORRODED ON LOWER SURFACE AT 2ND FASTENER FROM INBOARD END. MARKED. / REMOVED AND REPLACED RETAINER ITEM 7530584 PER SRM 51-40-02 88324U 10NOV18
